Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suddenly heart rate increase

Premium Questions

Dr. Ilir Sharka MD

level, I have noticed that my heart rate increases from a resting rate of 78-83 to 135-155 very quickly ... this sudden increase and I react by slowing down. I note that I recover quite... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.    Bhanu Partap MD

Hi, is it normal for my heart rate to drop when I take a hit of crack cocaine. I usually take a hit, and then my heart rate stays at baseline or goes lower than baseline. After about 5 minutes... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Prakash H Muddegowda MD

Sir good morning. My mother age is 94 yrs. Suddenly BP dropped to 90/45 and heart beat 142. I gave table salt water. Now improving. This happens frequently once or twice a month. Sir is there any other ... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)
Dr. Sukhvinder Singh MD

Hi, I am 27years old, from past two days I am feeling that my heart beat is suddenly increasing involuntarily. The effect of such erratic heart beat is that my around my sternum I am feeling a... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Ajay Panwar MD

Sir, I am suffering from epilepsy . I have 95% seizures right after my lunch, in the time slot of 12 PM to 3 PM. Just before the seizure, my heart rate suddenly increases and I start feeling... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)

Public Forum Discussions

Dr. Ilir Sharka MD

I was sitting down watching T.v. and all of a sudden my heart just starting pounding very fast and my vision started to get blurry. I couldn t even walk right. Then after two minutes I was ok. What ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Suleman Muhammad MD

My 16 year old son started having sudden increases in heart rate yesterday. He said he doesnt know why. He doesn t drink caffeine and these episodes are happening during rest/ not with exercise ... View answer

Answered by : Dr. Suleman Muhammad ( General & Family Physician)
Dr. Benard Shehu MD

This morning at 5:35 am, my husband had a rapid heart rate that woke him, but only lasted about 2 .... Only concerned about the rapid heart rate and if it was associated to the symptoms that... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Ilir Sharka MD

My heart beat is 108 per minute.i didnt do any physical exercise today.but i did pranayama.i felt tired after doing it for 20 minuits.my heart beat is generally above 9o per min.Is it bad?pls tell me ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  Nupur K MD

Yesterday i was at the gym..not working out or anything just watching my fiance work out then all of a sudden my heart starts racing so hard you could literally see my chest moving so fast. My chest felt ... View answer

Answered by : Dr. Nupur K ( General & Family Physician)

Mobile Questions and Answers

Dr. Shubham Mehta MD

this alone is not worrisome. this might be anxiety or heart rate can increase if you run, exercise or do any hard physical activity. other vital parameters are also to be checked like blood pressure,...

Dr. Pavan Kumar Gupta MD

Hello, Must consult a cardiologist and get your cardiac status checked up. Thanks

Dr. Karen Steinberg MD

Percocet contains a narcotic. If you have been taking it for a while, your body gets tolerant to it. When you stop it suddenly, you can get withdrawal symptoms. An increase in heart rate can be...